Chemotherapy - Cheese

Drug or Chemo Therapy Associated with Breast Cancer. Posted on October 1, 2017 View this journey (1 Experience)

Completed treatment 3rd of TCH regime. Tired, but functional, just need to wrap my brain around the reality! Reality has set in but manageable!!

Easy to Do: Agree
Minimal Side Effects: Agree
Minimal Impact to Daily Life: Neutral/NA
1 Comment
  • Ydnar2xer's Avatar
    Ydnar2xer

    Hi "Cheese". I went through TCH and was fine on the weeks when I only had TH, but felt crappy about the third day after the Carboplatin (I call it Carbocraptin) up until my next infusion. I felt like I had the flu with C--achy all over, nauseous, just plain ICKY. Luckily, I only had the full regime every third week, and after I knew what to expect, I didn't plan to do anything but stay in bed the third day after Carbocraptin. So you might want to be prepared, in case you react the same way. (Hope not!)

    Having cancer IS tough! When I think what I went through five years ago with chemo, dbl mastectomy and reconstruction, I am amazed I did all of that! But remember, some time your treatment will end & you can get back to living! Good luck.

    about 1 month ago

Read more Breast Cancer experiences about Chemotherapy.

Read and answer Breast Cancer questions.